# SDR DALA14010593146

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE ASSY FRAMES 16 AND 20 AL LEVEL STR 23R OF GIRT BAR FITTING FWD PAX DOOR 841.  REPLACED PLATE IAW SRM 51-72-11 AND DWG  D53112012.
